# SDR ASAA0180079

- Difficulty date: February 21, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9936696
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND WEAR MARK ON OUTER RADIUS OF TRIANGLE INTERCOSTAL AT FS 1385, LBL 48.  FABRICATED AND INSTALLED A DOUBLER REPAIR PER SRM 53-01.  (M)
